# SDR ASAA2022120241013

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 3,218 hours, 965 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Lru
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST AFTER T.O. RIGHT DUCT PRESSURE WAS ABOUT 75 PSI WITH LEFT ABOUT 40 PSI. PRESSURE WOULD DECREASE AS THE THROTTLE WAS DECREASED. PRESSURE IN RIGHT DUCT REMAINED NEAR 75PSI DURING CLIMB PRESSURE RETURNED TO NORMAL AT CRUISE AT 42 PSI. ON APPROACH AT 5,000 - RIGHT DUCT PRESSURE INCREASED TO 75PSI FOR A FEW MOMENTS THEN RETURNED TO NORMAL AT 40PSI. GROUNDED - YES. FOUND ACTIVE FAULT MESSAGE 36-11041 "ENGINE-2 PRSOV TORQUE MOTOR SIGNAL OUT OF RANGE (LAST 3 FLIGHTS) AND 36-12031 ENGINE-2 FAMV SIGNAL IS OUT OF RANGE (LAST 7 FLIGHTS). ACCOMPLISHED ELECTRICAL LRU-REPLACEMENT TEST PER B737-9 AMM 36-00-00-710-801. TEST PASSES BOTH FAULTS NO LONGER ACTIVE. ACCOMPLISHED ENGINE BLEED AIR SYSTEM HEALTH CHECK PER AMM 36-11-00-700-801 OPS CK GOOD. PERFORMED HIGH POWER RUN OF BOTH ENG BOTH DUCT PRESSURES NORMAL 40 PSI AT HIGHER POWER SETTINGS NO LATCHED FAULTS.
